# SDR ZED2007F00000

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N394PA
- Make and model: Lear 35A
- Aircraft serial: 462
- Engine: Garrtt TFE7312
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STILL TROUBLESHOOTING, DISCREPANCY WRITTEN UP BY PILOT, RT ENGINE FIRE LIGHT ILLUMINATED DURING FLIGHT.  TEMPS/PRESSURES NORMAL.  LIGHT EXTINGUISHED AFTER REDUCING POWER 10 PERCENT.  CHECKED ENGINE PARAMETERS, ALL NORMAL, DIMMED COCKPIT LIGHTING AND LOOKED AT RT WING FROM REFLECTION, REDUCED POWER LIGHT EXTINGUISHED 10 PERCENT.  (K)
